# SDR P2EA99307

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Right
- Part time: 165 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

MCI - FLT 584 - AFTER SHUT DOWN OF NR 1 ENGINE A BURNING ODOR WAS NOTICE FOLLOWED, A FEW SECONDS LATER, BY SMOKE IN THE COCKPIT AND FORWARD CABIN.  REMOVED AND REPLACED RIGHT PACK AIR CYCLE MACHING PER MM 21-51-11.  OPERATION NORMAL.  (M)
